# SDR UALA2009082802696

- Difficulty date: August 27, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 32,302 hours, 7,119 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50418913
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E IS MISSING THE AFT EMERGENCY LIGHT COVER.  REINSTALLED NEW LENS CAP ON EMERGENCY LIGHT ASSY AT SEAT 1E.
